×

Found 2,240 Documents (Results 1–100)

Timelike Hilbert geometry of the spherical simplex. (English) Zbl 07814252

Papadopoulos, Athanase (ed.), Essays in geometry. Dedicated to Norbert A’Campo. Berlin: European Mathematical Society. IRMA Lect. Math. Theor. Phys. 34, 847-870 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On geodesic definiteness by similarity points. (English. Russian original) Zbl 07800777

J. Math. Sci., New York 277, No. 5, 727-735 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 19-27 (2020).
MSC:  53C22 53C45
PDFBibTeX XMLCite
Full Text: DOI

Conditional gradient method for optimization problems with a constraint in the form of the intersection of a convex smooth surface and a convex compact set. (English. Russian original) Zbl 07752255

Comput. Math. Math. Phys. 63, No. 7, 1191-1198 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1100-1107 (2023).
MSC:  90C30 90C52
PDFBibTeX XMLCite
Full Text: DOI

Inner and outer smooth approximation of convex hypersurfaces. When is it possible? (English) Zbl 1510.52001

PDFBibTeX XMLCite
Full Text: DOI arXiv

Three-dimensional Alexandrov spaces: a survey. (English) Zbl 1526.53064

Arizmendi Echegaray, Gerardo (ed.) et al., Recent advances in Alexandrov geometry. Lecture notes given at the 11th mini-meeting on differential geometry, Center for Research in Mathematics (CIMAT), Guanajuato, México, December 10–12, 2018. Cham: Birkhäuser. CIMAT Lect. Math. Sci., 49-88 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Numerical algorithm for solving a class of optimization problems with a constraint in the form of a subset of points of a smooth surface. (English. Russian original) Zbl 07643667

Comput. Math. Math. Phys. 62, No. 12, 2033-2040 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 12, 2018-2025 (2022).
MSC:  65-XX 90-XX
PDFBibTeX XMLCite
Full Text: DOI

Collected works of William P. Thurston with commentary: IV. The geometry and topology of three-manifolds: with a preface by Steven P. Kerckhoff. Edited by Benson Farb, David Gabai and Steven P. Kerckhoff. (English) Zbl 1507.57005

Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6391-5/hbk; 978-1-4704-6836-1/ebook; 978-1-4704-5164-6/set). xvii, 316 p. (2022).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software